Weak approximation over function fields

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We prove that rationally connected varieties over the function field of a complex curve satisfy weak approximation for places of good reduction.

Original languageEnglish (US)
Pages (from-to)171-190
Number of pages20
JournalInventiones Mathematicae
Volume163
Issue number1
DOIs
StatePublished - Jan 2006

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Weak approximation over function fields'. Together they form a unique fingerprint.

Cite this